Jump to content

PubMed RSS Feed - - Conjunctival Pigmentation Following Minocycline Therapy.


rss

Recommended Posts

Conjunctival Pigmentation Following Minocycline Therapy.

Ophthal Plast Reconstr Surg. 2014 Sep 15;

Authors: Khan TT, Reddy UP

Abstract
Minocycline is a tetracycline antibiotic commonly used to treat acne and rosacea. Although pigmentation of the skin, nails, teeth, oral mucosa, and sclera is a well-recognized adverse outcome associated with minocycline, ocular pigmentation may be missed on routine examination. The authors present a case of a 43-year-old Caucasian woman who demonstrated bilateral pigmented palpebral conjunctival cysts after 12 months of minocycline therapy for cystic acne. To date, only 5 cases of minocycline-induced conjunctival pigmentation have been reported. After drug discontinuation, the patient's examination remained stable and no new ocular lesions were noted.

PMID: 25226094 [PubMed - as supplied by publisher]

http://www.ncbi.nlm.nih.gov/pubmed/25226094?dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...